Translator Disclaimer
2005 Stability of natural energy functionals at Riemannian subimmersions
Stefan Bechtluft-Sachs, Andeas Döring
Tohoku Math. J. (2) 57(2): 293-302 (2005). DOI: 10.2748/tmj/1119888341

Abstract

We derive variational formulas of natural first order functionals and obtain criteria for stability in particular at Riemannian subimmersions.

Citation

Download Citation

Stefan Bechtluft-Sachs. Andeas Döring. "Stability of natural energy functionals at Riemannian subimmersions." Tohoku Math. J. (2) 57 (2) 293 - 302, 2005. https://doi.org/10.2748/tmj/1119888341

Information

Published: 2005
First available in Project Euclid: 27 June 2005

zbMATH: 1085.58011
MathSciNet: MR2137472
Digital Object Identifier: 10.2748/tmj/1119888341

Subjects:
Primary: 58E20
Secondary: 53C43

Rights: Copyright © 2005 Tohoku University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.57 • No. 2 • 2005
Back to Top